Jump to content
CrazyBoards.org

Recommended Posts

so, i developed this weird thing i guess when i got off of antidepressants. i used to be able to dress like i wanted when on antidepressants. i could wear my hair long and in my face and wear my band t shirts and generally not be aware or concerned about how i was looking. NOW off of these antideppresants i've developed this kind of ocd type thing. i don't know what it is. if i wear a shirt with any kind of picture or writing on it i become aware that it is on me and its like there's a giant tarantula on my chest and i just have to scrape it off. it becomes so unpleasant and distracting that i can't focus on conversations or be comfortable. sometimes if i have had the nerve to fight this new thing I'm having and have the audacity to put on a shirt with pictures and go out and talk to people, i'll have to go in the bathroom and turn my shirt inside out or put on a jacket and return to the party or wherever and then i'll be fine. someone might say, "well just don't wear shirts with anything on it!" the problem is, i can no longer dress like i want, or express myself. i can only wear very plain clothes or shit gets weird. my psychiatrist and psychologist don't even really have any idea why this is going on or what it is. and i don't think they are aware of how much it bothers me. and it bothers me A LOT. and the same goes with my hair. i have long hair but i can't wear it how i would like cuz things get "weird." like i've described. sometimes i just want to shave it off. so, does anyone have any idea what the fuck is wrong with me???

Share this post


Link to post
Share on other sites
Guest
This topic is now closed to further replies.
Sign in to follow this  

  • Similar Content

    • By Alexander search
      Ive had to come off SSRI's/SNRIs due to very bad paraesthesia. I toughed it out for years but cant hack it anymore. Im on pregabalin 450mg, diazepem 10mg and recently started Reboxetine which whilst helping me feel like getting out of bed isnt touching the intrusive thoughts or the irritability and anger. The pregab and Diazepam combined with CBT and some Stoicism  keep the anger and irritability at just about bearable.  Anyone got any ideas for off label stuff i could suggest to the Psych? Is it possible that 25 years of SSRIs have made it so that any drug that touches serotonin is going to give me paraesthesia? 
    • By AyYiYikes
      So I know I’m not to take nsaids with lithium as it can increase lithium levels and wreak havoc, including toxicity, seizures, etc. Problem is, I’m in bad pain and can’t take anything. Went to dr. I tore the meniscus in my knee and messed up my hip and back (already had herniated discs but they’d been doing well). Being active brought me out of a year-long depression and I don’t want to give up and be the blob in bed I used to be. But this pain is bad and Tylenol (acetaminophen) does nothing. The pdoc won’t lower my lithium dose so I can take some ibuprofen or something. Nobody has an answer to “Tylenol does nothing “. I’m wondering if taking half the lithium it would be ok to take some nsaids. Just wondering if anyone else has gone through this.
    • By whyamihere33
      Hi, everyone. This is my first post! I was diagnosed with atypical depression a while ago and was wondering if anyone else has been dealing with it.
      According to WebMD, one thing that differentiates atypical depression from melancholic depression is "mood reactivity" and it also is characterized by a "more intense reaction or increased sensitivity to rejection, resulting in problems with social and work relationships."  
      I do have these issues and also have another thing on the list, which is "a feeling of being weighted down, paralyzed, or 'leaden'".  Adderall often helps with this feeling, but is by no means a cure-all.
      Anyway, the "mood reactivity" is interesting to me as I've often felt like I was a little bit BPD, maybe Borderline Lite??  Yes, I definitely feel things very intensely (which sucks), have a massive fear of abandonment and rejection, BUT I don't engage in reckless activities like sex with strangers or manipulation tactics, guilt tripping people, attention whore type behavior, etc. I basically just accept it when someone doesn't want to engage with me (it hurts a LOT, but I'd rather just deal than make it worse/embarrass myself by creating drama).
      Having said that, I often do feel like I'm still a teenager on the inside (am in my early 40s)!  Maybe I am emotionally stunted, I don't know. I have an "inner adult" as well, but under stress my inner teenager seems to hijack my thoughts and feelings at times.
      Anyway, I thought it was interesting that this "atypical depression" encompasses these BPD/Complex PTSD-like symptoms and was curious to hear your guys' thoughts. Maybe it is a diagnosis for people who have grown out of their BPDish symptoms enough to need a different category?  Although, I could be wrong/oversimplifying...
    • By Catmomma12
      I have been a long time user of depakote, over 15 years and while it has done a fantastic job of helping to stabilize my moods, with the addition of geodon, I am unhappy with the major hair loss it has caused.  My pdoc has recommended either lithium or vraylar as a substitute.  Has anyone switched to either of these two meds from depakote?  What are your experiences?  Side effects?  I am anxious to stop the hair loss but am afraid to give up the stability I have.  Another concern is weight gain.  I have recently lost 75 pounds of seroquel weight and am in no hurry to gain it back.
      I have bipolar disorder with psychotic episodes that is currently well controlled.  Any suggestions?
×